# SDR UPS01236683

- Difficulty date: August 23, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: BACH8C08NN0290
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A SHORTLY AFTER TAKEOFF SYSTEM B ELECTRIC SYSTEM LOW PRESSURE LIGHT ILLUMINATED. SYSTEM B QTY INDICATED 0. EMERGENCY CHECKLISTS ACCOMPLISHED AND LANDING WAS UNEVENTFUL. FOUND OUTLET LINE OF NR 2 B PUMP LEAKING. PERFORMED AN INTERIM HOSE REPAIR PER GMM 3-24-1. SERVICED HYDRAULICS AND CKD PSI AND LK CKD NORM (TEMP FLEX LINES INSTALLED AND SECURED) DEFERRED INTERIM HOSE REPAIR PER GMM CHAPTER 3.
